# SDR REXA2020012840105

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LE670396441
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON PRESSURE SEAL RETAINERS  IN ALL AROUND ATFORWARD BAGGAGE BAY DOOR. (CCD)                                      
"SUMMARY: PRESSURE SEAL RETAINERS IN ALL AROUND AT FORWARD BAGGAGE BAY DOOR WERE REPLACED PER. CRJ-900 SRM 51-42-06-001-001-A01 AND PER CRJ-900 AMM 52-35-07-000-802 ( CONFIG. A02 ) FIGURE 404. LEAK TEST MUST BEPERFORM WITH NRC 00616.                                               
"
